# SDR NSVA201009

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 340B194
- Aircraft time: 37,313 hours, 43,928 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO IAH THE F/O'S WINDSHIELD CRACKED AT THE TOP.  THE AIRCRAFT DID NOT LOSE PRESSURIZATION.  FLIGHT LANDED IN IAH WITHOUT INCIDENT.  FAA WAS NOTIFIED BY THE DUTY OFFICER.  REMOVED AND REPLACED WINDSHIELD.
